# SDR AALA202403226525

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 61,069 hours, 38,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Deu
- Part number: Z040H000820A
- Part serial: 040H00010510
- Condition: Defective
- Location: Unit B
- Part time: 61,534 hours, 28,566 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION BUTTON ON FORWARD FLIGHT ATTENDANT PANEL FLASHES INTERMITTENTLY.  MAINTENANCE REPLACED DECODER ENCODER UNIT B (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
